# SDR TSAA0626056

- Difficulty date: July 20, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 61,967 hours, 52,057 cycles
- Engine: Pwa JT8D17
- Engine time: 47,237 hours, 69,291 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 894092
- Part serial: 2600
- Condition: Failed
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FWD ANNUNCIATOR OVERHEAT LIGHT & NR 2 ENGINE OVERHEAT LIGHT BEGAN FLICKERING ON & OFF. 1ST OFFICER IDENTIFIED ENGINE & CALLED ALL ENGINE NORMAL. REQUESTED A RETURN TO FIELD FROM TOWER & ON LEVEL OFF BRINGING POWER LEVERS BACK OVERHEAT LIGHTS EXTINGUISHED. RAN QRH & RETURNED FOR NORMAL LANDING. MX FOUND 13TH STAGE SENSE LINE TO PRESSURE RATIO BLEED CONTROLLER LEAKING AIR AT FITTING. MX RESEATED & TIGHTENED THE SENSE LINE & PERFORMED A LEAK CHECK. ACFT RETURNED TO SERVICE. DEFERRED NR 2 ENGINE OVERHEAT DETECTION PER MEL 26-2-1 DUE TO NR 2 ENGINE OVERHEAT TEST INOP. ACFT RETURNED TO SERVICE.  R & R UPPER LOOP ELEMENT ON NR 2 ENGINE. PERFORMED OPS CHK & CLEARED MEL 26-2-1. ACFT RETURNED TO SERVICE.
